The Annals of Mathematical Statistics

A Characterization of the Cauchy Distribution

M. V. Menon

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 33, Number 4 (1962), 1267-1271.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177704358

Digital Object Identifier
doi:10.1214/aoms/1177704358

Mathematical Reviews number (MathSciNet)
MR142139

Zentralblatt MATH identifier
0108.32503

JSTOR
links.jstor.org

Citation

Menon, M. V. A Characterization of the Cauchy Distribution. Ann. Math. Statist. 33 (1962), no. 4, 1267--1271. doi:10.1214/aoms/1177704358. https://projecteuclid.org/euclid.aoms/1177704358


Export citation